MathSciNet Relay Station
MathSciNet bibliographic data
MR586870 13A20 (12F15 14F20)
Hoobler, Raymond T. A cohomological interpretation of Brauer groups of rings. Pacific J. Math. 86 (1980), no. 1, 89–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement